# SDR AALA202212137447

- Difficulty date: November 18, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 960 Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED AT STA 960 AND LEFT BUTT LINE 50 CORRODED. CORROSION BLENDED BEYOND LIMITS. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
